# SDR AALA201810299030

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 59,808 hours, 22,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY  LIGHT COVER AT THE L2 DOOR WAS DISLODGED.  MAINTENANCE SECURED THE COVER AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
